Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Have pain and discomfort during urination. No medication taken till now. What might be the cure?

As I urinate I usually have a discomforting stinging. I have to get up twice at night (2:00/1:30) I have difficulty beginning to pee the first time and if I use pressure then nothing comes but if I patiently wait then gradually I will have a very slow stream and rather painful as I begin and finish. The second time there is vey little pain and usually I can begin immediately. I have also noted that there is a whitish (soupy)substance with white specks in the later afternoon which causes lots of pain and discomfort as I sit. What is going on in my system? What might be a cure?
Asked On : Fri, 5 Apr 2013
Answers:  1 Views:  23
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
Hello and welcome to HCM.

Thank you for your query.

To start with, it would have greatly helped if you would have mentioned your age and sex in your query. As this is an e-consultation, such basic information goes a long way in assisting the doctor with making a diagnosis.

Now, coming to your query, it appears as though you could be suffering from a urinary tract infection (UTI). You will have to visit a doctor, and get your urine examined. Once your urine confirms the presence of an infection, the doctor will initiate a course of antibiotics, pain management medication and a urine alkalizer (if your urine is acidic). If the right antibiotic is used, you will feel the improvement within 24-48 hours of initiation of therapy.

Now coming to the cause, your presentation does also match that of an enlarged prostate. If you are a male and above the age of 50 years, I request you to also get your prostate examined.

I hope I have succeeded in providing the information you were looking for. Please feel free to write back to me for any further clarifications. I would gladly help you.

Best wishes.
Answered: Fri, 26 Apr 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor